MathSciNet Relay Station
MathSciNet bibliographic data
MR2639258 16W25 (47B47 47L35)
Yu, Weiyan; Zhang, Jianhua Nonlinear Lie derivations of triangular algebras. Linear Algebra Appl. 432 (2010), no. 11, 2953–2960.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement